The meeting of the State Nomination Review Committee (SNRC) will be held virtually over Zoom. Please email email@example.com to request an invitation.
If you are representing a particular nominated property, please log into the meeting at least 45 minutes before your nomination is scheduled on the agenda. Due to the unpredictable length of time it takes to review each nomination the times on the agenda may fluctuate.
Presenter time is limited to 5 minutes. This time is provided so preparers may describe the PowerPoint slides as they are shown. Following that brief slide presentation, the committee chair will invite the committee members to discuss the nomination. The preparer should be prepared to answer any questions regarding the nomination.
A copy of the minutes from the meeting will be emailed to each preparer after the meeting notes and ballots are compiled. The minutes will outline any revisions the SNRC members requested for each nomination. Revised nominations can be submitted after the minutes have been distributed and all revisions completed by the preparer following the instructions that will be provided.
8:30 Minutes and Announcements
8:45 Luther College Historic District, Decorah
9:05 McGregor Commercial Historic District Amendment, McGregor
9:20 Saints Peter and Paul Catholic Church (Historic District), Harper
9:50 Christian K. and Margaret (Rich) Schantz House and Carpentry Shop, Wayland
10:05 Break (10 minutes)
10:15 South Jordan Cemetery, Monona County
10:30 Meyers Farmstead Historic District, Lisbon
10:50 Winterset City Park, Winterset
11:10 WOC Broadcasting, Davenport
11:25 Break (10 minutes)
11:35 The Elmwood, The Oaks, The Birches, Des Moines
11:50 Iowa City Downtown Historic District, Iowa City
12:10 Twentieth Century African American Civil Rights-related Resources in Iowa (MPD)
12:30 Harris, Dr. Percy and Lileah, House, Cedar Rapids
12:45 Lunch (1 hour)
1:45 Valley Auto Co. – Morgan Auto Co. Garage, West Des Moines
2:00 Brooklyn Opera House–Broadway Theatre, Brooklyn
2:15 Adjourn SNRC; Break (15 minutes)
2:30 2020 Certified Local Government (CLG) grant applications for Historic Preservation (anticipated length 1 hour)